MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00296-011-2241-z

Медицинская библиотека · Rheumatology international · 2011

Bucillamine-induced yellow nail in Japanese patients with rheumatoid arthritis: two case reports and a review of 36 reported cases.

Nakagomi Daiki, Ikeda Kei, Hirotoshi Kawashima, Kobayashi Yoshihisa, Suto Akira, Nakajima Hiroshi

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Yellow nail syndrome is an idiopathic condition characterized by a triad consisting of yellow nail, lymphedema, and pulmonary manifestations. Thiol compounds such as D-penicillamine have been reported to be the major cause of drug-induced yellow nail syndrome in patients with rheumatoid arthritis (RA). We recently experienced two Japanese cases with RA who developed yellow nail under treatment with bucillamine, a thiol-containing anti-rheumatic drug developed and approved in Japan. We reviewed the literature for similar cases and identified 36 RA cases with bucillamine-induced yellow nail, mostly in Japanese medical journals. Most of these cases (90.3%) showed improvement of yellow nail after discontinuation of bucillamine, whereas lymphedema and pulmonary manifestations improved only in 30.8 and 35.0% of the patients, respectively.

Для цитирования: Nakagomi Daiki, Ikeda Kei, Hirotoshi Kawashima, Kobayashi Yoshihisa, Suto Akira, Nakajima Hiroshi. Bucillamine-induced yellow nail in Japanese patients with rheumatoid arthritis: two case reports and a review of 36 reported cases.. Rheumatology international. 2011. DOI: 10.1007/s00296-011-2241-z.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.